MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1074350-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and myocardial infarction are listed in the xience xpedition, everolimus eluting coronary stent system, instructions for use, as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) /2019, the patient presented with elevated cardiac enzymes and a percutaneous coronary intervention (pci) was performed.Pre-dilatation was performed on the proximal right coronary artery (rca), 100% stenosed lesion and a 3.5x23mm (1074350-23 9053141) xience xpedition stent was successfully implanted.Pre-dilatation was also performed on the mid circumflex (cx) coronary artery, 100% stenosed lesion and a 2.5x28mm (1074250-28 9031141) xience xpedition stent was successfully implanted.Reportedly excellent results were observed with 0% diameter stenosis, timi flow iii, and no complications.Post-procedure, the patient experienced chest pain, cardiac enzymes remained elevated and a new myocardial infarction was diagnosed.Medication was provided as treatment.Per physician, the event was unknown if device related.There was no device malfunction.No additional treatment was provided.The event was considered resolved on (b)(6) 2019.No additional information was provided regarding this issue.

Brand Name
XIENCE XPEDITION
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9655788
Report Number2024168-2020-01105
Device Sequence Number19539308
Product Code NIQ
UDI-Device Identifier08717648162558
UDI-Public08717648162558
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2022
Device Model Number1074350-23
Device Catalogue Number1074350-23
Device Lot Number9053141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age56 YR
Patient Weight90